# SDR N6WA20110607

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 16,161 hours, 11,245 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR CAUTION ON LANDING ROLL OUT.   PERFORMED OPS TEST OF LT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00.  NO DEFECTS NOTED AT THIS TIME.  NO MESSAGES AT THIS TIME.
